REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3617
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorKorniłowicz, Artur-
dc.date.accessioned2015-12-06T19:05:03Z-
dc.date.available2015-12-06T19:05:03Z-
dc.date.issued2011-
dc.identifier.citationFormalized Mathematics, Volume 19, Issue 4, 2011, Pages 223-225-
dc.identifier.issn1426-2630-
dc.identifier.issn1898-9934-
dc.identifier.urihttp://hdl.handle.net/11320/3617-
dc.description.abstractThe article formalizes the Cayley's theorem saying that every group G is isomorphic to a subgroup of the symmetric group on G.-
dc.language.isoen-
dc.publisherDe Gruyter Open-
dc.titleCayley's Theorem-
dc.typeArticle-
dc.identifier.doi10.2478/v10037-011-0030-5-
dc.description.AffiliationInstitute of Informatics, University of Białystok, Sosnowa 64, 15-887 Białystok, Poland-
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.-
dc.description.referencesGrzegorz Bancerek. Monoids. Formalized Mathematics, 3(2):213-225, 1992.-
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.-
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.-
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.-
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.-
dc.description.referencesKatarzyna Jankowska. Transpose matrices and groups of permutations. Formalized Mathematics, 2(5):711-717, 1991.-
dc.description.referencesArtur Korniłowicz. The definition and basic properties of topological groups. Formalized Mathematics, 7(2):217-225, 1998.-
dc.description.referencesAndrzej Trybulec. Classes of independent partitions. Formalized Mathematics, 9(3):623-625, 2001.-
dc.description.referencesWojciech A. Trybulec. Groups. Formalized Mathematics, 1(5):821-827, 1990.-
dc.description.referencesWojciech A. Trybulec and Michał J. Trybulec. Homomorphisms and isomorphisms of groups. Quotient group. Formalized Mathematics, 2(4):573-578, 1991.-
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2011, Volume 19, Issue 4

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-011-0030-5.pdf202,58 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons